# SDR A6WA200640309

- Difficulty date: August 7, 2006
- Submitted: August 22, 2006
- Operation: Air carrier
- Aircraft: N421ZW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7346
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: PU90421R3
- Part serial: 07266
- Condition: Faulty
- Location: Lavatory
- Part time: 14,511 hours
- Stage of operation: DE
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

SMOKE TOILET CAS MESSAGE COMES ON INTERMITTENTLY FOR FEW SECONDS IN FLIGHT.  STAGE OF FLIGHT WAS DESCENT, LANDING.  REMOVED AND REPLACED SMOKE DETECTOR, OPS CHECK GOOD.  (M)
